Personal Information
Tian Baodan

School of Science, Southwest University of Science and Technology, Mianyang, Sichuan, China

Tian Baodan
Educations
From 09/2011 to 06/2015, Doctor , UESTC, China
From 09/2003 to 07/2005, Master , CDUT, China
From 09/1999 to 06/2003, Bachelor , HBUN, China
Work Experiences
From 07/2005 to now, Associate Professor , Southwest University of Science and Technology, China
From 08/2015 to now, Editor member of 《Pure and Applied Mathematics Journal 》 , http://www.sciencepublishinggroup.com/j/pamj
From 08/2015 to now, Editor member of 《American Journal of Applied Mathematics》 , http://www.sciencepublishinggroup.com/j/ajam
Projects
From 05/2014 to 12/2016, Dynamical behaviors and controling strategies for some nonlinear biological dynamical systems , Scientific Research Fund of Sichuan Provincial Education Department (14ZB0115)
From 12/2013 to 05/2015, Study on numerical method and mechanism of flow past a circular cylinder with an elastic splitter plate , National Natural Science Foundation of China (51349011)
From 05/2009 to 05/2011, Exact and explicti solutions for some nonlinear evolutiond equations , Youth Scientific Research Fundation of Southwest University of Science and Technology (09zx3126)
From 03/2006 to 03/2008, Periodic solutions and almost periodic solutions for several kinds of ecological models , Youth Scientific Research Fundation of Southwest University of Science and Technology (06zx3165)
From 07/2015 to 07/2018, Modeling of complex biological dynamical system and its application , Doctoral Research Fund of Southwest University of Science and Technology (15zx7138)
From 01/2015 to 12/2017, Rougue wave solutions and their properties for some nonlinear wave equations , Scientific Research Fund of Sichuan Provincial Education Department (15ZB0113)
Speciality
mathematical biology
nonlinear partial differential equations
functional differential equations
impulsive differential equations
population dynamics
Journal Articles
Baodan Tian, Shouming Zhong, Ning Chen and Xianqing Liu. Impulsive control strategy for a chemostat model with nutrient recycling and distributed time-delay. Mathematical Methods in the Applied Sciences, 2014, 37: 496–507.
Baodan Tian, Shouming Zhong, Ning Chen et al. Dynamical behavior for a food-chain model with impulsive harvest and digest delay. Journal of Applied Mathematics, Volume 2014, Article ID 168571, 1-12.
Baodan Tian, Liu Yang, Shouming Zhong. Global stability of a stochastic predator-prey model with Allee effect. International Journal of Biomathematics, 2015, 8(4), 1550044.
Baodan Tian, Ning Chen, Yanhong Qiu. Some basic differential models in mathematical biology. Journal of Bioequivalence Studies, 2015, 1(1): 103.
Yucai Ding, Hui Liu, Baodan Tian. Improved stability criteria for Markovian jump systems with time-varying delays. Abstract and Applied Analysis, Volume 2014, Article ID 248061, 1-9.
Xianqing Liu, Shouming Zhong, Baodan Tian and Fengxia Zheng. Asymptotic properties of a stochastic predator-prey model with Crowley-Martin functional response. Journal of Applied Mathematics and Computing. 2013, 43: 479-490.
Baodan Tian, Ning Chen, Shouming Zhong. Dynamical Analysis for a Chemostat Model with Double Delays. Journal of Biomathematics, 2013, 22(2): 265-270. (In Chinese)
Xianqing Liu, Shouming Zhong, Baodan Tian. Almost Periodic Solution for a Schoner Competitive Difference System with Saturated Infectious Force. Journal of Shantou University (Natural Science Edition), 2013, 28(3): 29-35. (In Chinese)
Ning Chen, Baodan Tian, Jiqian Chen. Blow-up solutions to a class of generalized Nonlinear Schrodinger equations. Applied mathematics & Information Sciences, 2012, 6(3): 881-886.
Jiamin Fu, Baodan Tian. Dynamical Behaviors of a Lotka-Volterra Model with Impulsive Effect. Journal of Southwest University of Science and Technology (Natural Science Edition), 2012, 27(1): 87-90. (In Chinese)
Yanhong Qiu, Baodan Tian. Generalized G’/G-expansion method and its applications, International Mathematical Forum, 2011, 6 (3): 147- 157.
Ning Chen, Baodan Tian, Jiqian Chen. Some Random Fixed Point Theorems and Comparing Random Operator Equations, Applied Mechanics and Materials, 2011 53(1):127-132.
Baodan Tian, Yanhong Qiu, Ning Chen. Almost periodic solution for a Schoner competitive system with saturated infectious force. Mathematics in Practice and Theory, 2010, 40(1): 151-155. (In Chinese)
Baodan Tian, Mingshuai Ma. Periodic Solution for a L-V System with Ivlev Functional Response and Diffusion. Journal of Southwest University of Science and Technology (Natural Science Edition), 2010, 25(3): 98-102. (In Chinese)
Baodan Tian, Yanhong Qiu, Ning Chen. Periodic and almost periodic solution for a non-autonomous epidemic predator-prey system with time-delay. Applied Mathematics and Computation, 2009, 215(2): 779 – 790.
Baodan Tian, Yanhong Qiu, Ning Chen. Exact Solutions for a Class of Boussinesq Equation. Applied Mathematical Sciences, 2009, 3(6): 257-265.
Baodan Tian, Yanhong Qiu. Explicit and Exact Solution for a Reaction- diffusion Equation with Logistic Term. Journal of Shanxi University (Natural Science Edition), 2009, 32(1): 14-16. (In Chinese)
Yanhong Qiu, Baodan Tian. Equivalence transformation for the Camassa-Holm equation.Chinese Journal of Quantum Electronics, 2009, 26(6): 654-657. (In Chinese)
Yanhong Qiu, Baodan Tian. Persistence for a Food-chain System with Nonlinear Functional Response and Time Delay. Journal of Xuzhou Institute of Technology, 2008, 23(4): 37-40.
Hailing Wang, Shouming Zhong, Baodan Tian. Permanence and Existence of Periodic Solutions of a Predator-Prey Patchy Model with Dispersal and Time Delay. Journal of Biomathematics, 2007, 22(1): 25-36.
Baodan Tian, Yanhong Qiu, Ping Zhang. Almost Periodic Solution for a Non-autonomous Prey-predator System with Stage-structure and Time-delay. Journal of Henan Normal University(Natural Science), 2006, 34(1): 170-174. (In Chinese)
Baodan Tian. Asymptotic Behavior for a Nonautonomous Prey-predator System with Feed-back Control and Holling IV Functional Response. Journal of Sichuan Normal University(Natural Science), 2006, 29(6): 672-675. (In Chinese)
Baodan Tian, Xiaohong Fang. On a non-autonomous Diffusive Prey-predator System with Continuous Time-delay and HollingIV Functional Response. Journal of Southwest University for Nationalities (Natural Science Edition), 2005, 31(3): 346- 350.
Baodan Tian, Daijun Wei, Zhijun Liu. Analysis of a Nonautonomous Prey- predator System with HollingIV Functional Response. Journal of Hubei Institute For Nationalities, 2004, 22(1): 5-8. (In Chinese)
Baodan Tian, Hailing Wang.The Persistence for a Nonautonomous System with Holling IV Functional Response and Diffusion. Journal of Sichuan Normal University (Natural Science), 2004, 27(6): 610-613. (In Chinese)
Baodan Tian, Ning Chen, Yanhong Qiu. Almost Periodic Solution for an Epidemic Prey-Predator System with Impulsive Effects and Multiple Delays. Discrete and Dynamics in Nature and Society, 2015, 2015: 1–15.
Baodan Tian, Yunguo Jin, Shouming Zhong, Ning Chen. Global stability of an epidemic model with stage structure and nonlinear incidence rates in a heterogeneous host population. Advances in Difference Equations, 2015, 260: 1–13.
Baodan Tian, Shouming Zhong, Zhijun Liu. Extinction and persistence of a nonautonomous stochastic food-chain system with impulsive perturbations. International Journal of Biomathe -matics, 2016, 9(5): 1650077, 26 pages.
Baodan Tian, Daquan Xian, Yanhong Qiu. New exact solutions for a (1+1)-dimensional Chemotaxis model. Journal of Biomathematics, 2015, 30(4): 593-598.
Conference Papers
Baodan Tian, Shouming Zhong, Liu Yang and Xianqing Liu. A Viral Infection Model with Lytic Immune Response and Periodic Medication Strategy, Proceedings of the 2013 International Conference on Advanced Computer Science and Electronics Information, 2013, 1: 364-367.
Ning Chen, Baodan Tian, Jiqian Chen. On Certain classes Ginpin-Ayala Model with Impulsive Diffusion. Proceedings of the 5th international congress on Mathematical Biology, 2011, 2(1): 60-67.
Baodan Tian, Yanhong Qiu. Exact and explicit solutions for a reaction-diffusion equation, Proceedings of the 7th Conference on Biological Dynamic System and Stability of Differential Equation,2010, 1: 279-282.
Ning Chen, Baodan Tian, Jiqian Chen. A class of new fixed point theorems for 1-set-contractive operators and some variational iteration method. International Conference on Test and Measurement, 2010, 1:214-217.
Ning Chen, Baodan Tian. Blow-up of solution for G-L type equation in population problem, 2009 International conference on apperceiving computing and intelligence analysis proceeding, 2009: 84-87.
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931